# SDR ASAA2023090744986

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N967AK
- Make and model: Boeing 737-9
- Aircraft serial: 67419
- Aircraft time: 1,293 hours, 378 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 91060601
- Part serial: 920
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 1,298 hours, 379 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LOOP TEST INOP. GROUNDED - YES. (RESOLVED ON W/O: 1968029 TASKCARD: N/R-00002 ) REVERSED MX PROCEDURE POSITION SWITCH TO NORMAL, VERIFIED ENG #1 A LOOP TEST FAILED, LOWER A LOOP DETECTOR RESISTANCE TEST FAILED, REPLACED NEW M3061 LOWER DETECTOR AND PERFORMED INSTALLATION TEST PASSED AMM 265-11-01/401, AMM 26-11-00-730-801, WDM 26-11-11.1.2, CLEARS MEL 2611-01, PLACARD REMOVED, SEAMC DAVE NOTIFIED.
